# SDR UHLA2010111800210

- Difficulty date: November 18, 2010
- Submitted: November 19, 2010
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 17,662 hours, 1,011 cycles
- System (JASC): 5240 · Service Doors
- Part: Indication Sys
- Condition: Malfunctioned
- Location: R2 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR GIRT BAR INDICATION DOES NOT SHOW CORRECT INDICATION PER FLIGHT ATTENDANT.  MAINTENANCE OPS CHECKED R2 DOOR IAW EMB 170 MM 52-10-00.  ALL INDICATIONS GOOD.
